Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 99, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 6, 2007, 3:51 PM EDT for Columbia County, New York. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2007, 3:51 PM EDT (19:51 UTC)
- Expired
- Jul 6, 2007, 4:29 PM EDT
- In force
- 38 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Columbia County, NY
The radar
The Albany radar (KENX), 46 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 061951 SVRALY NYC021-062045- /O.NEW.KALY.SV.W.0099.070706T1951Z-070706T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 351 PM EDT FRI JUL 6 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... COLUMBIA COUNTY IN EAST CENTRAL NEW YORK... * UNTIL 445 PM EDT * AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINDERHOOK...OR ABOUT 6 MILES WEST OF CHATHAM...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PHILMONT BY 400 PM EDT... 6 MILES SOUTHWEST OF AUSTERLITZ BY 410 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4244 7371 4227 7380 4210 7354 4237 7342 $$ BGM
2 follow-up statements
000 WWUS51 KALY 062008 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 408 PM EDT FRI JUL 6 2007 NYC021-062045- /O.CON.KALY.SV.W.0099.000000T0000Z-070706T2045Z/ COLUMBIA NY- 408 PM EDT FRI JUL 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR COLUMBIA COUNTY... AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARLEMVILLE...OR ABOUT NEAR CHATHAM...MOVING SOUTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... EAST HILLSDALE...HILLSDALE AND 9 MILES NORTHEAST OF COPAKE FALLS BY 415 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4244 7371 4227 7380 4208 7350 4237 7341 $$ BGM
000 WWUS51 KALY 062029 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 428 PM EDT FRI JUL 6 2007 NYC021-062038- /O.CAN.KALY.SV.W.0099.000000T0000Z-070706T2045Z/ COLUMBIA NY- 428 PM EDT FRI JUL 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE LIMITS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS AND LOCAL MEDIA OUTLETS FOR THE LATEST FORECAST INFORMATION. LAT...LON 4244 7371 4227 7380 4208 7350 4237 7341 $$ BGM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:47 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 6, 3:47 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 347 PM EDT FRI JUL 6 2007 .SYNOPSIS... A WEAK COLD FRONT WILL SLIDE SOUTHEAST OF THE REGION TONIGHT...AS A WEAK RIDGE OF HIGH PRESSURE BUILDS IN FROM THE WEST. THIS SHOULD PROVIDE FAIR AND SLIGHTLY LESS HUMID CONDITIONS OVERNIGHT INTO SATURDAY...AFTER ANY SHOWERS OR THUNDERSTORMS THIS EVENING. THE HIGH WILL THEN MOVE OFF THE MID ATLANTIC COAST FOR SUNDAY...ALLOWING HOTTER AND MORE HUMID AIR TO RETURN ON SOUTHWEST WINDS INTO MONDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... VERY BUSY AFTERNOON...WITH NUMEROUS SHOWERS/TSTMS...SEVERAL OF WHICH HAVE CONTAINED MARGINALLY SEVERE HAIL...AND ISOLATED DAMAGING WIND GUSTS. ABUNDANT INSTABILITY/STEEP MID LEVEL LAPSE RATES...LINGERING LOW LEVEL MOISTURE...AND POTENT VORT MAX/SHORTWAVE PASSING THROUGH REGION WERE THE MAIN CULPRITS...IN ADDITION TO WEAK COLD FRONT MOVING ESE. ALTHOUGH THE MAIN SHORTWAVE WILL PASS E OF REGION THIS EVENING...POTENT UPPER LEVEL JET MAX APPROACHING FROM NW WILL PLACE REGION WITHIN LEFT EXIT REGION THROUGH MIDNIGHT. THIS...COMBINED WITH SLOW MOVING FRONT MAY PROMOTE ADDITIONAL SHOWERS/TSTMS...AS CURRENTLY SEEN OCCURRING NEAR AND NORTH OF LAKE ONTARIO AS OF 1930Z. THEREFORE...WILL KEEP CHC POPS THROUGH LATE EVENING...THEN DECREASE THEM AFTER MIDNIGHT. ANY AREAS THAT RECEIVED RAINFALL TODAY WILL MOST LIKELY HAVE AREAS OF FOG ONCE AGAIN LATER TONIGHT...SOME OF WHICH MAY BECOME LOCALLY DENSE. AS FOR MIN TEMPS...GENERALLY ACCEPTED MAV MOS...WHICH BRINGS LOWER/MID 50S ACROSS THE NORTH COUNTRY/SOUTHERN VT...TO NEAR OR JUST OVER 60 WITHIN THE VALLEY REGIONS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... SAT-SAT NT...DRY TO START...THEN WILL NEED TO WATCH FOR UPSTREAM SHOWER/TSTM DEVELOPMENT WITHIN INTENSIFYING WARM ADVECTIVE PATTERN FOR THE AFTERNOON. AGAIN...JET MAX APPROACHING FROM NW WILL KEEP REGION CLOSE TO...OR WITHIN LEFT EXIT REGION. THIS...COMBINED WITH INCREASING MID LEVEL INSTABILITY MAY ALLOW FOR LATE DAY SHOWERS/TSTMS...WITH BEST CHC ACROSS THE NORTH COUNTRY/SOUTHERN VT VERY LATE IN THE AFTERNOON. THUS...WILL ADD SLIGHT CHC TO LOW CHC POPS ACROSS NORTHERN AREAS FOR THE AFTERNOON...WITH SOUTHERN EDGE JUST S OF THE CAPITAL REGION. AS FOR MAX TEMPS...GENERALLY ACCEPTED MAV MOS. WILL THEN MAINTAIN SLIGHT CHC TO CHC POPS ACROSS NORTHERN AREAS INTO SAT NT...WITH WARM ADVECTION PERSISTING...ALONG WITH FAVORABLE JET DYNAMICS NEARBY. SUN-SUN NT...MAIN THRUST OF WARM ADVECTION WILL LIFT N OF REGION DURING SUNDAY. THUS...LITTLE IN THE WAY OF DYNAMICS WILL BE IN PLACE DURING THIS TIME FOR SHOWER/TSTM INITIATION...OTHER THAN LOW LEVEL INSTABILITY...AND POTENTIAL LAKE BREEZES. HOWEVER...SHOULD LFC REMAIN HIGH ENOUGH...AND STRENGTHENING MID LEVEL CAP...CONVECTION WOULD REMAIN LIMITED...AND CONFINED TO THE EXTREME N. WILL KEEP SLIGHT CHC POPS FOR ISOLATED TSTMS SUN AFTERNOON...OTHERWISE WILL KEEP REST OF REGION DRY. AS FOR MAX TEMPS...WENT JUST A BIT BELOW THE MAV MOS NUMBERS...WHICH YIELDS MAXES OF 85-90 IN MOST VALLEYS...EXCEPT LOWER 90S IN THE LOWER HUDSON VALLEY...WITH UPPER 70S/LOWER 80S ACROSS THE HIGHER TERRAIN. && .LONG TERM /MONDAY THROUGH FRIDAY/... MON-MON NT...MOST 00Z/06 MREFS AND CMCEPS RUNS KEEP REGION WITHIN WARM SECTOR FOR MOST OF MONDAY. HOWEVER...00Z AND 06Z DETERMINISTIC GFS SAGS FRONT SOUTHWARD A TAD FASTER...POSSIBLY KEEPING MORE CLOUDS AND SHOWERS AROUND...AND THUS ALLOWING FOR SLIGHTLY COOLER MAX TEMPS. AT THIS TIME...WILL RETAIN A WARMER SOLUTION...WITH MAXES GENERALLY IN THE LOWER 90S WITHIN THE VALLEYS...AND 80S ELSEWHERE. WILL ALSO KEEP MENTION OF MAINLY AFTERNOON/EVENING SHOWERS/TSTMS WITH APPROACH OF COLD FRONT. TUE-WED...FOLLOWED CLOSE TO HPC GRAPHICS...WHICH ALLOWS AFOREMENTIONED FRONT TO CONTINUE SAGGING SOUTHWARD...BEFORE STALLING SOUTH OF THE REGION LATE TUE...THEN RETURNING BACK N AS A WARM FRONT BY WED. DUE TO SOME DEGREE OF UNCERTAINTY AT THIS RANGE REGARDING EXACT PLACEMENT OF FRONT...WILL KEEP GENERIC CHC FOR SHOWERS/TSTMS DURING THIS PERIOD...ALTHOUGH BEST CHC WILL BE IN THE AFTERNOON/EVENING HOURS...ESP ON WED. SHOULD FRONT DROP FAR ENOUGH S...THEN TUE MAY ACTUALLY BE DRY...ESP ACROSS NORTHERN AREAS. EXPECT SLIGHTLY COOLER TEMPS THAN MON...GENERALLY IN THE 70S AND LOWER 80S. THU-THU NT...EXPECT DEVELOPING LOW PRESSURE SYSTEM TO MOVE INTO THE GREAT LAKES...WITH TRAILING COLD FRONT APPROACHING FROM THE W. WILL THEREFORE INDICATE HIGHER CHC POPS FOR SHOWERS/TSTMS. FOR MAX TEMPS...EXPECT 80S IN THE VALLEYS...AND 70S ACROSS THE HIGHER TERRAIN. FRI-FRI NT...DEPENDING ON HOW FAST FRONT MOVES E/SE...IMPROVING CONDITIONS SHOULD DEVELOP. WILL KEEP SLIGHT CHC POPS FOR SE AREAS...AND FAR NW FOR FRI...THEN FAIR AND COOLER BY FRI NT. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... SCATTERED CONVECTION WILL CONTINUE THROUGH THE NEXT 4 HOURS ACROSS THE KGFL-KALB-KPOU TAF ROUTE. CEILINGS AND VISIBILITIES MAY DROP TO MVFR WITH TSRA. ANY CONVECTION WILL DISSIPATE QUICKLY EARLY THIS EVENING AFTER 22Z WITH A COLD FRONTAL PASSAGE. EXPECT MVFR FOG TO FORM AFTER 06Z WITH IFR POSSIBLE AT KGFL UNDER MOSTLY CLEAR SKIES WITH LIGHT WINDS. SAT AND SUN...VFR/MVFR WITH SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS. MON THROUGH WED...VFR/MVFR WITH CHANCE OF SHOWERS/THUNDERSTORMS. && .HYDROLOGY... OVER THE PAST TWO DAYS THE AREA HAS RECEIVED NEEDED RAINFALL. THE SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY INTO THE SOUTHERN BERKSHIRES AND LITCHFIELD HILLS RECEIVED THE MOST RAINFALL GENERALLY 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS OF 2 TO 3 INCHES. WIDELY SCATTERED TO SCATTERED CONVECTION THIS AFTERNOON WILL PROVIDE LOCALIZED ADDITIONAL AMOUNTS OF 0.50-1.0...WITH AREAL AMOUNTS REMAINING MUCH LOWER...GENERALLY UNDER 0.25 INCH. OTHER THAN POSSIBLE LOCALIZED NUISANCE PONDING OF WATER...DO NOT ANTICIPATE FLOODING AT THIS TIME. ADDITIONAL SCATTERED SHOWERS/TSTMS ARE EXPECTED ACROSS NORTHERN AREAS SAT AFTERNOON INTO SUN AFTERNOON...WITH MORE UNSETTLED CONDITIONS POSSIBLE EARLY NEXT WEEK. && .FIRE WEATHER... EVENING SHOWERS/TSTMS WILL END LATER THIS EVENING...BEFORE ADDITIONAL SCATTERED SHOWERS/TSTMS DEVELOP ACROSS NORTHERN AREAS SAT AFTERNOON INTO SUN AFTERNOON. EXPECT RELATIVE HUMIDITIES TO RISE INTO THE 90-100 PERCENT RANGE TONIGHT...BEFORE FALLING TO 30-45 PERCENT FOR SAT AFTERNOON ACROSS SOUTHERN AREAS...AND 45 TO 60 PERCENT ACROSS NORTHERN AREAS. THE HUMIDITY LEVELS SHOULD RISE AGAIN SAT NT INTO THE 90-100 PERCENT RANGE ONCE AGAIN. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...KL NEAR TERM...KL SHORT TERM...KL LONG TERM...KL AVIATION...VK/KL HYDROLOGY...KL
Hazardous weather outlook, Jul 6, 9:43 AM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 943 AM EDT FRI JUL 6 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-071100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 943 AM EDT FRI JUL 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM LATE THIS MORNING...INTO THIS AFTERNOON. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE LARGE HAIL...MAINLY UP TO PENNY SIZE IN DIAMETER. ISOLATED DAMAGING WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, Jul 6, 2:14 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
214 PM EDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND DMG CLAVERACK 42.22N 73.72W
07/06/2007 COLUMBIA NY LAW ENFORCEMENT
TREES DOWN
0210 PM HAIL SARATOGA SPRINGS 43.07N 73.78W
07/06/2007 M0.75 INCH SARATOGA NY TRAINED SPOTTER
&&
KOLECILocal storm report, Jul 6, 2:32 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
232 PM EDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG PINE PLAINS 41.98N 73.66W
07/06/2007 DUTCHESS NY EMERGENCY MNGR
WIRES DOWN
&&
KOLECISpecial weather statement, Jul 6, 2:40 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 240 PM EDT FRI JUL 6 2007 NYZ047-061915- SCHOHARIE NY- 240 PM EDT FRI JUL 6 2007 ...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY... AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SUMMIT...OR ABOUT 7 MILES SOUTHWEST OF COBLESKILL...AND MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... BREAKABEEN BY 255 PM EDT NORTH BLENHEIM AND 7 MILES SOUTHWEST OF MIDDLEBURGH BY 300 PM EDT VTK
Local storm report, Jul 6, 3:01 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL TORRINGTON 41.83N 73.13W
07/06/2007 M0.75 INCH LITCHFIELD CT TRAINED SPOTTER
&&
KOLECILocal storm report, Jul 6, 3:17 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
317 PM EDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HAIL GLOVERSVILLE 43.05N 74.35W
07/06/2007 M0.75 INCH FULTON NY TRAINED SPOTTER
&&
KOLECILocal storm report, Jul 6, 3:49 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
349 PM EDT FRI JUL 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG GREENWICH 43.09N 73.50W
07/06/2007 WASHINGTON NY LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:27 AM EDT | Severe Thunderstorm Warning | ALY | Warren | 34 min |
| Jul 6, 11:38 AM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 51 min |
| Jul 6, 11:45 AM EDT | Severe Thunderstorm Warning | ALY | Washington | 60 min |
| Jul 6, 12:25 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 65 min |
| Jul 6, 12:47 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 46 min |
| Jul 6, 1:42 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 48 min |
| Jul 6, 1:46 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 44 min |
| Jul 6, 1:46 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 59 min |
| Jul 6, 2:10 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 65 min |
| Jul 6, 2:32 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 58 min |
| Jul 6, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 42 min |
| Jul 6, 3:53 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 32 min |
| Jul 6, 4:36 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 24 min |
| Jul 6, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 32 min |
| Jul 6, 6:06 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery | 39 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.